Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from pain due to hydroureteronephrosis. Blood in urine. Could it be related to cancer? Had radiation for cervix cancer?

hello doctor, my mother was treated for cervics cancer in 2009 nov. Radiation , Chemo theraphy and brachy therapy done and completed in 2009 nov. After 3 months she suffered alot of pain and after MRI scanning doctors diagnised that she had LEFT HYDROURETERONEPHROSIS and DJ STENT was inserted and removed after 4 months. after 3 years she suffered from the same pain and doctors inserted DJ STENT again in 2012 oct. But from past 10 days when she goes to urine, there is bleeding. The Oncologist said after scanning report bleeding is not related to cancer. plz tell me what is the cause of bleeding and urologist said the DJ STENT SHOULD BE CHANGED. plz give me reply
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist, Radiation 's  Response
hydronephrosis can be caused by cancer cervix but this will be clearly identified by MRI.when you are saying that doctors said this is not related to cancer you should believe them. now the cause of bleeding to be found out. radiation to cervix itself cause radiation cystitis which may cause bleeding at urination.cystoscopy will give the diagnosis. cystoscopic cauterization may be a treatment option. so consult your oncologist and urologist.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor